RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2013, Volume 16, Issue 1, Pages 127–133 (Mi adm441)  

This article is cited in 1 scientific paper (total in 1 paper)

RESEARCH ARTICLE

On one class of partition polynomials

R. Zatorsky, S. Stefluk

Department of Mathematics and Computer Science, Precarpathian Vasyl Stefanyk National University, 57, Shevchenka Str., Ivano-Frankivsk, 76025 Ukraine

Abstract: We consider relations between one class of partition polynomials, parafunctions of triangular matrices (tables), and linear recurrence relations.

Keywords: polynomials partitions, parafunctional triangular matrices.

Full text: PDF file (174 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 11C08
Received: 11.04.2013
Revised: 05.09.2013
Language:

Citation: R. Zatorsky, S. Stefluk, “On one class of partition polynomials”, Algebra Discrete Math., 16:1 (2013), 127–133

Citation in format AMSBIB
\Bibitem{ZatSte13}
\by R.~Zatorsky, S.~Stefluk
\paper On one class of partition polynomials
\jour Algebra Discrete Math.
\yr 2013
\vol 16
\issue 1
\pages 127--133
\mathnet{http://mi.mathnet.ru/adm441}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3184705}


Linking options:
  • http://mi.mathnet.ru/eng/adm441
  • http://mi.mathnet.ru/eng/adm/v16/i1/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Svitlana Steflyuk, Roman Zatorsky, “Parafunctions of triangular matrices and $m$-ary partitions of numbers”, Algebra Discrete Math., 21:1 (2016), 144–152  mathnet  mathscinet
  • Algebra and Discrete Mathematics
    Number of views:
    This page:106
    Full text:55
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020